Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 3, NWS Albuquerque, NM

March 2, 2015

NWS Albuquerque, NM issued this wind advisory at Mar 2, 2015, 4:15 AM MST. It took effect at Mar 2, 2015, 12:00 PM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2015, 4:15 AM MST (11:15 UTC)
In effect from
Mar 2, 2015, 12:00 PM MST
Expired
Mar 2, 2015, 5:00 PM MST
In force
5 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WWUS75 KABQ 021115
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 AM MST MON MAR 2 2015

...AREAS OF FREEZING FOG IMPACTING PORTIONS OF EASTERN NEW
MEXICO THIS MORNING WHILE WINDS INCREASE OVER THE WEST...

.LIGHT EASTERLY UPSLOPE FLOW...HIGH RELATIVE HUMIDITY AND
TEMPERATURES AT OR BELOW FREEZING WILL COMBINE TO PRODUCE AREAS
OF FREEZING FOG ACROSS PORTIONS OF EASTERN NEW MEXICO THROUGH
MID MORNING. MEANWHILE...A STORM SYSTEM APPROACHING WESTERN NEW
MEXICO TODAY WITH STRONG WINDS ALOFT WILL TRANSLATE INTO WINDY
CONDITIONS THIS AFTERNOON.

NMZ502-505-506-508-021600-
/O.NEW.KABQ.WI.Y.0003.150302T1900Z-150303T0000Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS-
415 AM MST MON MAR 2 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM MST THIS
AFTERNOON. 

* LOCATION...THE CHUSKA MOUNTAINS...WEST CENTRAL PLATEAU...AND THE
  WEST CENTRAL AND SOUTHWEST MOUNTAINS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL INCREASE LATE THIS MORNING AND PEAK THIS
  AFTERNOON BEFORE TAPERING OFF BY LATE DAY.

* VISIBILITY...NO SIGNIFICANT REDUCTIONS TO VISIBILITY ARE
  EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT TRAVEL
  FOR LARGE AND HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ515-521>524-526>529-531>533-539-021600-
/O.CON.KABQ.ZF.Y.0006.000000T0000Z-150302T1600Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
415 AM MST MON MAR 2 2015

...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

* LOCATION...EAST SLOPES OF THE SANDIA...MANZANO AND SANGRE DE 
  CRISTO MOUNTAINS INCLUDING THE ADJACENT HIGHLANDS AND RATON 
  MESA. 

* TIMING...FREEZING FOG OVER MUCH OF THE EASTERN SLOPES AND
  ADJACENT HIGH PLAINS WILL CONTINUE THROUGH EARLY MORNING BEFORE
  SLOWLY TAPERING OFF.

* VISIBILITY...ONE QUARTER MILE OR LESS.

* LOCAL IMPACTS...DIFFICULT AND POTENTIALLY DANGEROUS DRIVING
  CONDITIONS WILL MATERIALIZE DUE TO SIGNIFICANT LIMITATIONS TO
  VISIBILITY AND ICE DEVELOPING ON ROADS. THIS INCLUDES INTERSTATE
  25 FROM NEAR GLORIETA PASS THROUGH RATON PASS AND INTERSTATE 40
  FROM NEAR TIJERAS TO NEAR SANTA ROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. FREEZING FOG CREATES VERY
HAZARDOUS DRIVING CONDITIONS. PEOPLE ARE ADVISED TO AVOID TRAVEL
IF POSSIBLE...BUT IF TRAVEL IS NECESSARY...SLOW DOWN...USE YOUR
LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.
BE ESPECIALLY CAUTIOUS FOR BLACK ICE ON BRIDGES AND OVERPASSES.

&&

$$
1 follow-up statement
148 
WWUS75 KABQ 021600
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
900 AM MST MON MAR 2 2015

...WINDS WILL INCREASE ACROSS THE WEST...

.PATCHY FREEZING FOG WILL CONTINUE FOR A HOUR OR TWO ALONG THE
EAST SLOPES OF THE CENTRAL MOUNTAINS BUT LOOK FOR CONDITIONS TO
IMPROVE AS THE MORNING PROGRESSES AND TEMPERATURES WARM. MEANWHILE...A
STORM SYSTEM WILL APPROACH WESTERN NEW MEXICO TODAY. THE WINDS
ALOFT WILL STRENGTHEN AND EVENTUALLY MIX DOWN TO THE SURFACE AND
PROVIDE STRONG WINDS DURING THE AFTERNOON ACROSS WEST CENTRAL AND
SOUTHWEST PORTIONS OF THE AREA. 

NMZ515-521>524-526>529-531>533-539-021700-
/O.EXP.KABQ.ZF.Y.0006.000000T0000Z-150302T1600Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
900 AM MST MON MAR 2 2015

...FREEZING FOG ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING...

LOCALIZED FREEZING FOG WILL CONTINUE THROUGH THE MORNING HOURS BUT
TEMPERATURES WILL GRADUALLY RISE TO ABOVE 32 DEGREES AND THE
DENSER PORTIONS OF THE FOG BANK WILL BEGIN TO LIFT. THUS THE
ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 9 AM MST. 

$$

NMZ502-505-506-508-030000-
/O.CON.KABQ.WI.Y.0003.150302T1900Z-150303T0000Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS-
900 AM MST MON MAR 2 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 PM MST
THIS AFTERNOON...

* LOCATION...THE CHUSKA MOUNTAINS...WEST CENTRAL PLATEAU...AND 
  THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL INCREASE LATE THIS MORNING AND PEAK THIS 
  AFTERNOON BEFORE TAPERING OFF BY LATE DAY. 

* VISIBILITY...NO SIGNIFICANT REDUCTIONS TO VISIBILITY ARE 
  EXPECTED. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT 
  TRAVEL FOR LARGE AND HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
50

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 2, 3:34 AM MST, 41 minutes earlier.

Area forecast discussion, Mar 2, 3:34 AM MST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 AM MST MON MAR 2 2015

.SYNOPSIS...
FREEZING DRIZZLE AND FREEZING FOG OVER EASTERN NEW MEXICO THIS
MORNING WILL GIVE WAY TO A COUPLE RAIN SHOWERS THIS AFTERNOON.
TEMPERATURES WILL BE MILD AGAIN TODAY FOR CENTRAL AND WESTERN NEW
MEXICO AHEAD OF ONE LAST BURST OF WINTER WEATHER TONIGHT. A LARGE
AREA OF RAIN AND HIGH ELEVATION SNOW WILL PROGRESS SLOWLY EAST BY
LATE TODAY AND CHANGE TO ALL SNOW WHILE LOWERING TO VALLEY FLOORS
THROUGH THIS EVENING. WINDS WILL ALSO BE NOTICEABLY STRONGER WITH
BREEZY TO WINDY CONDITIONS FOR CENTRAL AND WESTERN NEW MEXICO.
COLDER AIR WILL FILTER IN TUESDAY BEFORE A REINFORCING SHOT OF
ARCTIC AIR SLIDES IN WEDNESDAY. CONDITIONS WILL BE BLUSTERY WITH
VERY COLD WIND CHILLS. A SLOW WARMING TREND WILL DEVELOP THROUGH
THE END OF THE WEEK.

&&

.DISCUSSION...
AN IMPRESSIVE TAP OF SUBTROPICAL MOISTURE CONTINUES SURGING TO THE
NORTHEAST OVER THE DESERT SW AHEAD OF A QUASI-STATIONARY 547DM H5
UPPER LOW OFF THE SOCAL COASTLINE. A SHALLOW AND VERY MOIST COLD
AIRMASS IN PLACE AT THE SURFACE OVER THE EAST IS RESULTING IN AREAS
OF FZFG/FZDZ BENEATH WARMER AIR ALOFT. WILL CONTINUE THE FREEZING
FOG ADVISORY. THE 09Z WATER VAPOR LOOP SHOWS AN UPPER WAVE RACING
SOUTH ALONG THE WEST COAST WITH A POTENT COLD CORE DRY SLOT. THE
SOCAL LOW WILL BE KICKED EASTWARD AND SHEAR ALONG THE SUBTROPICAL
JET AXIS. NAM CROSS SECTIONS FROM FLAGSTAFF TO ABQ SHOW FRONTOGENESIS
BETWEEN WINSLOW AND GALLUP THROUGH ABOUT 00Z TUESDAY WITH A WELL-
DEFINED LINE OF MODERATE TO LOCALLY HEAVY PRECIP ALONG THE FRONT.
FRONTOLYSIS THEN TAKES SHAPE AS MID AND UPPER LEVEL FORCING IS LOST.
COLD ADVECTION WILL SLIDE EAST WITH THE FRONT AND DROP SNOW LEVELS
QUICKLY TO VALLEY FLOORS. THE BIG CONCERN IS LOSS OF FORCING AS
THE BAND OF PRECIP MOVES EASTWARD SO WILL NOT UPGRADE WINTER STORM
WATCH. THE SAN JUAN/TUSAS RANGE WILL SEE ADDITIONAL WARNING SNOWFALL.
THE IMPACT WINDOW WILL BE FROM 00Z TO 09Z OVER THE NORTHERN MTS.
THIS MAY BE CONSIDERED AN IMPACT-BASED WARNING SINCE BLOWING SNOW
WILL BE MUCH MORE A THREAT THIS GO AROUND THAN THE PAST WEEK. WIND
ADVISORIES WILL ALSO GO IN EFFECT FOR PARTS OF THE WEST TODAY.

TUESDAY WILL TREND COLDER WITH BREEZY AND DRIER WEST WINDS. PRECIP
MAY LINGER OVER THE WEST SLOPES OF THE NORTHERN HIGH TERRAIN AS A
WEAKER WAVE SHIFTS EAST SOUTHEAST OVER THE CENTRAL ROCKIES. THERE
ARE STILL SOME UNCERTAINTIES ON HOW MUCH THIS WAVE MAY SLIDE INTO
OUR AREA WITH THE LARGER TROUGH CARVED OUT OVER SOUTHERN AZ AND
NORTHERN MEXICO. NONETHELESS...THE ARCTIC PLUNGE WILL BE THE MAIN
STORY AS 700MB TEMPS HOVER BETWEEN -8 AND -12C THROUGH WEDNESDAY
MORNING. THE REINFORCING COLD FRONT WILL SLIDE SOUTH AND USHER IN
VERY BLUSTERY CONDITIONS WEDNESDAY WITH BITTER WIND CHILLS ALL
AREAS. HIGH TEMPS WILL AVERAGE 25-35F BELOW NORMAL OVER THE EAST.
SOME UPSLOPE LIGHT SNOWS/FZDZ MAY REDEVELOP IN THE NORTHEAST WITH
THE BACK DOOR FRONT AS WELL. AGAIN CONFIDENCE ON THE OVERALL
SCENARIO IS ONLY MODERATE AT THIS TIME IN THE PRECIP DEPARTMENT
DEPENDING ON HOW THE UPPER PATTERN EVOLVES THRU THURSDAY MORNING.

GUIDANCE DOES INDICATE A SLOW WARMING TREND BY FRIDAY INTO THE
WEEKEND WITH AN UPPER HIGH BUILDING OVER THE WEST COAST. PERIODIC
BACK DOOR FRONTS WILL WAVER TEMPS IN THE EAST...BUT OVERALL MORE
SPRING-LIKE TEMPS WILL IMPACT THE REGION. NO SIGNIFICANT RAIN OR
SNOW CHANCES APPEAR ON THE HORIZON FOR QUITE SOME TIME.

GUYER

&&

.FIRE WEATHER...
THE ACTIVE WEATHER PATTERN WILL PERSIST ACROSS NORTH AND CENTRAL NM
THROUGH AT LEAST TUE NIGHT OR WED...BUT THE BIGGEST IMPACT WITH
WINDS AND PRECIP SHOULD BE THE NEXT 36 HOURS OR SO. NO CRITICAL FIRE
WEATHER CONDITIONS EXPECTED THROUGH THE WEEK.

FOR TODAY MUCH OF THE FORECAST AREA WILL SEE WIND INCREASE
SIGNIFICANTLY LATE MORNING INTO THIS AFTN. SPEEDS WILL BE HIGHEST IN
THE ELEVATED TERRAIN OF WEST CENTRAL NM WHERE SOME GUSTS BETWEEN 40
AND NEARLY 50 MPH WILL BE POSSIBLE. WHILE WINDS THERE AND PERHAPS
EAST THROUGH PORTIONS OF SOCORRO...VALENCIA AND SOUTHERN TORRANCE
COUNTIES WILL BE IN THE CRITICAL RANGE...MIN RH LEVELS SHOULD STAY
FAR ENOUGH ABOVE CRITICAL VALUES TO AVOID RED FLAG CONDITIONS.
SURFACE FLOW WILL BE BRISK INTO TONIGHT AND A LITTLE FARTHER EAST
TUESDAY AS THE PACIFIC FRONT ASSOCIATED WITH THE LOW PUSHES THROUGH
NM...SHIFTING WINDS TO MORE WESTERLY DIRECTION. VENTILATION RATES
WILL BE POOR IN THE EASTERN TIER OF NM TODAY AND GOOD TO EXCELLENT
MOST AREAS WEST FROM THE CENTRAL MTN CHAIN. VENT RATES TO BE GOOD TO
EXCELLENT...MAINLY THE LATTER...ACROSS ROUGHLY 97 PERCENT OF THE
AREA TUESDAY THEN COMING DOWN A BIT WEST HALF TO TWO THIRDS
WED...MORE SO FARTHER EAST. THEREAFTER INTO THE WEEKEND RATES WILL
BE MUCH LOWER...GENERALLY POOR TO FAIR MOST AREAS.

PRECIPITATION WILL RAMP UP SOME LATER TODAY MAINLY WEST...WEST AND
SOMEWHAT CENTRAL TONIGHT. SOME PERIODIC SNOW WILL IMPACT THE
NORTHERN MOUNTAINS...NAMELY THE SAN JUAN/TUSAS RANGE NEAR THE CO/NM
BORDER...BEFORE THE INCREASE ELSEWHERE. SNOW LEVELS WILL LIKELY BE
AT THEIR HIGHEST TODAY BEFORE LOWERING QUICKLY LATE THIS AFTN AND
EVEN...FALLING FROM BETWEEN 8500 TO 9000 FEET NORTH...HIGHER
ELSEWHERE...TO THE SFC MOST OF THE NORTH AND WEST CENTRAL THIS EVE.
INTO TUESDAY AND WEDNESDAY THE NORTHERN MOUNTAINS WILL REMAIN
FAVORED FOR LARGE SNOWFALL ACCUMULATIONS. ADDITIONAL MORE MODEST
PRECIP POTENTIAL POSS IN A COUPLE WAVES TUE MAINLY NW AND N CENTRAL
NM AND WED NORTH CENTRAL AND EAST.

43

&&

.AVIATION...
06Z TAF CYCLE
SWLY FLOW ALOFT AHEAD OF DEEP UPPER LEVEL CLOSED LOW OVR SRN CA
CONTINUES TO STREAM MID AND HIGH LEVEL MOISTURE INTO THE NWRN
QUARTER OF NM. MID AND HIGH CLOUDS ARE ALSO INCREASING OVER SRN NM
AS THE UPPER LEVEL FLOW CONTINUES TO BACK AND TAPS SUBTROPICAL
MOISTURE FROM OLD MEXICO. BANDS OF LIGHT TO MODERATE PRIMARILY
RAIN SHOWERS WILL LEAD TO OCCASIONAL REDUCTIONS IN CIGS/VSBYS INTO
THE MVFR CATEGORY THROUGH THE OVERNIGHT HOURS. LOW STRATUS CLOUDS
WILL CONTINUE TO BLANKET MUCH OF EASTERN NEW MEXICO OVERNIGHT AS A
SURFACE BACKDOOR COLD FRONT CONTINUES PUSHING WWD AND THROUGH
GLORIETA PASS AND TIJERAS CANYON. MODERATE EAST/SE WINDS ARE EXPECTED
AT BOTH KSAF AND KABQ THROUGH MID MORNING. PATCHY FREEZING DRIZZLE
IS POSSIBLE BEHIND THE FRONT FROM THE EAST SLOPES OF THE CENTRAL
MTN CHAIN EWD. CONDITIONS WILL GRADUALLY IMPROVE AFTER AROUND MID
MORNING MONDAY AHEAD OF THE UPPER TROUGH AND SFC COLD FRONT
EXPECTED TO BRING RAIN AND MOUNTAIN SNOW SHOWERS TO THE REGION
MONDAY AFTERNOON AND EVENING.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  28  43  19 /  60  60  40  20
DULCE...........................  47  22  38  10 /  70  80  50  40
CUBA............................  47  24  40  16 /  50  80  30  30
GALLUP..........................  53  22  43  16 /  50  70  30  20
EL MORRO........................  52  22  39  19 /  50  70  30  30
GRANTS..........................  55  23  42  17 /  40  60  20  20
QUEMADO.........................  52  27  43  23 /  50  60  20  20
GLENWOOD........................  59  32  57  28 /  60  70  20  10
CHAMA...........................  42  19  35   7 /  80 100  60  50
LOS ALAMOS......................  44  27  40  19 /  40  80  30  20
PECOS...........................  43  26  41  17 /  50  70  30  20
CERRO/QUESTA....................  44  19  36   8 /  40  70  40  30
RED RIVER.......................  38  18  30  10 /  40  80  40  40
ANGEL FIRE......................  42  18  33   8 /  30  70  40  30
TAOS............................  46  23  38  14 /  40  70  30  30
MORA............................  44  24  42  13 /  30  60  30  20
ESPANOLA........................  49  28  49  23 /  30  60  20  10
SANTA FE........................  46  27  43  21 /  40  70  30  20
SANTA FE AIRPORT................  49  28  46  21 /  30  60  20  10
ALBUQUERQUE FOOTHILLS...........  54  32  49  28 /  30  60  30  10
ALBUQUERQUE HEIGHTS.............  58  32  53  27 /  30  60  10  10
ALBUQUERQUE VALLEY..............  59  30  54  25 /  30  60  10   5
ALBUQUERQUE WEST MESA...........  57  32  53  27 /  30  60  10  10
LOS LUNAS.......................  59  31  55  24 /  30  50  10   5
RIO RANCHO......................  56  32  53  27 /  30  60  10  10
SOCORRO.........................  61  37  60  29 /  30  40  10   5
SANDIA PARK/CEDAR CREST.........  50  28  44  22 /  30  60  30  10
TIJERAS.........................  54  31  48  25 /  30  60  30  10
MORIARTY/ESTANCIA...............  52  27  46  20 /  30  50  20  10
CLINES CORNERS..................  48  28  44  20 /  30  40  20  10
GRAN QUIVIRA....................  53  33  48  25 /  30  50  20  10
CARRIZOZO.......................  58  38  53  30 /  30  40  20  10
RUIDOSO.........................  55  33  50  26 /  40  60  30  20
CAPULIN.........................  40  29  42  11 /  20  20   5  30
RATON...........................  41  25  46  13 /  20  30  10  20
SPRINGER........................  42  27  49  15 /  20  30  10  10
LAS VEGAS.......................  41  28  46  17 /  20  40  20  10
CLAYTON.........................  41  31  50  13 /  10  10   0  20
ROY.............................  37  28  50  15 /  10  30  10  10
CONCHAS.........................  41  35  56  21 /  10  10   5  10
SANTA ROSA......................  40  35  56  24 /  20  20   5   5
TUCUMCARI.......................  43  35  62  22 /  10  10   0  10
CLOVIS..........................  41  35  62  23 /  20  10   5   5
PORTALES........................  43  37  63  24 /  20  10   5   5
FORT SUMNER.....................  42  37  61  26 /  20  10   5   5
ROSWELL.........................  48  38  69  33 /  20  10   5   0
PICACHO.........................  54  41  59  31 /  30  20   5   5
ELK.............................  54  40  55  30 /  30  40  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZING FOG ADVISORY UNTIL 9 AM MST THIS MORNING FOR THE FOLLOWING
ZONES...NMZ515-521>524-526>529-531>533-539.

WIND ADVISORY FROM NOON TODAY TO 5 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES...NMZ502-505-506-508.

WINTER STORM WATCH FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON
FOR THE FOLLOWING ZONES...NMZ511>515.

WINTER STORM WARNING UNTIL 5 PM MST TUESDAY FOR THE FOLLOWING
ZONES...NMZ510.

&&
Hazardous weather outlook, Mar 1, 5:26 AM MST, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 AM MST SUN MAR 1 2015

NMZ501>540-021300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
526 AM MST SUN MAR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SNOW...HEAVY AT TIMES...WILL PERSIST OVER PORTIONS OF NORTHWEST
AND NORTH CENTRAL NEW MEXICO THROUGH TONIGHT. HOWEVER...ACCUMULATING
SNOW LEVELS WILL CONTINUE TO RISE AND GENERALLY REMAIN ABOVE 8500
FEET DURING THE DAY...LOWERING ONLY SLIGHTLY TONIGHT. MEANWHILE...AREAS
OF LIGHT FREEZING RAIN OR DRIZZLE AND FREEZING FOG WILL BECOME
FAIRLY WIDESPREAD ACROSS THE EASTERN PLAINS TONIGHT INTO MONDAY
MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FOLLOWING A BRIEF LULL IN NORTHERN MOUNTAIN SNOW COVERAGE MONDAY
MORNING...WIDESPREAD HEAVY SNOW WILL RETURN TO THE REGION MONDAY
AFTERNOON THROUGH TUESDAY. A DRIER BUT MUCH COLDER PATTERN DEVELOPS
WEDNESDAY WITH TEMPERATURES REMAINING BELOW AVERAGE THROUGH THE
END OF THE WEEK.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND RAINFALL REPORTS THROUGH
THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

41

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 7:33 PM MSTFreezing Fog AdvisoryABQ13 hr
Mar 2, 3:38 PM MSTWinter Weather AdvisoryABQ12 hr

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.